# SDR IPXA2019042441408

- Difficulty date: April 8, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70361
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CLONGERON 52 IS CORRODED BETWEEN STA. 5-93 TO 5-123.REPAIRED CORRODED LONGERON 52 BETWEEN STA. 5-93 TO 5-123 IAW VT-SAA EA 011-5310-01-A7713 REV. I/R AND UPS EO MD11-5310-72350-A. (MAJOR)
